Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimates in corona theorems for some subalgebras of the Hardy space

Sasane, Amol and Treil, S R (2007) Estimates in corona theorems for some subalgebras of the Hardy space. Arkiv FöR Matematik, 45 (2). pp. 351-380. ISSN 0004-2080

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/0004-2080
Additional Information: © 2007 Springer
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 21 Jul 2008 08:22
URL: http://eprints.lse.ac.uk/6876/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only